MathSciNet Relay Station
MathSciNet bibliographic data
MR209991 53.01
Danelič, I. A. Estimate of the area of a surface of bounded absolute mean integral curvature in terms of its absolute integral mean curvature and the sum of the lengths of the boundary curves. (Russian) Sibirsk. Mat. Ž. 7 1966 1199–1203.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement